Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suggest remedy for stomach upset and diarrhea

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1561 Questions
Question
Ive had upset stomach, not quite diarrehia, but soft stol.
This has occured several times (5) since May. I have seen my gp, he sent me to gastorogist
Who will be doing a colonoscopy Aug 18. Should I reqest a scope for EE. My grand daughter was dioagnosed with EE.
Posted Thu, 21 Aug 2014 in General Health
 
 
Answered by Dr. Vidya KR 4 hours later
Brief Answer:
EE not required

Detailed Answer:
Hi, thanks for using Healthcaremagic.

I went through your query and understood your concerns.

Recent change in consistency of stool mostly seen in intestinal problems better to get colonoscopy test done as your doctors advice.
EE is not required in my opinion with your history. We usually order investigations based symptoms and probable diagnosis. based on your symptoms and physical examination findings we come to some conclusion and order tests to confirm that condition to start further treatment.

Hope i answered your query. Feel free to ask further related queries.

Wish you a good health.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor